# SDR 08FDEA01092

- Difficulty date: March 21, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER PANEL, 25TH FASTENER FROM THE TOP OF THE RUDDER HAS 1 CELL OF   WATER, MARKED IN WHITE MARKER.   REPAIRED LT RUDDER PANEL 25TH FASTENER FROM TOP BY REMOVING DAMAGE & BONDING A NEW CORE & LAY-UP REPAIR PLIES IAW EA 6-5540-118453.
